# SDR DALA2023051003673

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 72,115 hours, 33,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DOOR 2L ARM/DISARM PIN OR LEVER DIFFICULT TO MOVE. CORRECTIVE ACTION: CLEANED DEBRIS FROM FLOOR FITTING OPS GOOD REF A320 AMM 52-10. OK FOR SERVICE. (4740080)
